Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 155, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 7, 2012, 6:37 PM EDT for Clay County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 6:37 PM EDT (22:37 UTC)
- Expired
- Jul 7, 2012, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 50 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:05 PM EDT | TSTM WND DMG | 5 Wsw Fruit Cove, FL | NATIONAL WEATHER SERVICE EMPLOYEE REPORTED POWERLINES DOWN ON PINE AVENUE IN FLEMING ISLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS52 KJAX 072237
SVRJAX
FLC019-072315-
/O.NEW.KJAX.SV.W.0155.120707T2237Z-120707T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 PM EDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
* UNTIL 715 PM EDT
* AT 637 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GREEN COVE SPRINGS...OR 12 MILES SOUTH OF LAKESIDE...
AND MOVING NORTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN
COVE SPRINGS...ORANGE PARK...MIDDLEBURG...LAKESIDE AND DOCTORS
INLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 2990 8161 2983 8181 3018 8198 3019 8169
3014 8169 3012 8168 3008 8168 3006 8169
3003 8169 2999 8164
TIME...MOT...LOC 2237Z 159DEG 8KT 2995 8175
$$
ALLEN1 follow-up statement
636
WWUS52 KJAX 072256
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 PM EDT SAT JUL 7 2012
FLC019-072315-
/O.CON.KJAX.SV.W.0155.000000T0000Z-120707T2315Z/
CLAY FL-
656 PM EDT SAT JUL 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN CLAY COUNTY...
AT 656 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
3 MILES NORTHWEST OF GREEN COVE SPRINGS...MOVING NORTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PENNEY
FARMS...ORANGE PARK...MIDDLEBURG...LAKESIDE...DOCTORS INLET...BELLAIR
AND ASBURY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 2990 8161 2983 8181 3018 8198 3019 8169
3014 8169 3012 8168 3008 8168 3006 8169
3003 8169 2999 8164
TIME...MOT...LOC 2256Z 159DEG 8KT 3001 8171
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:09 PM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 7, 2:09 PM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 209 PM EDT SAT JUL 7 2012 .SHORT TERM... SATELLITE SHOWS A SEA BREEZE PUSHING INLAND ALONG THE BIG BEND TO TAMPA AND ALSO ON THE EAST COAST SOUTH OF ST. AUGUSTINE. A FEW SHOWERS ARE POPPING ALONG THE SEA BREEZE FRONT. CUMULUS IS MORE SPARSE OVER SE GA. BLENDED TOTAL PRECIPITABLE WATER (PWAT) PRODUCT INDICATES PWATS ARE AROUND 1.8 INCHES AND 2 INCHES ALONG THE EAST COAST. STRONG RIDGE ALOFT TO OUR NORTH WILL HELP LIMIT CONVECTION OVER SE GA THIS AFTN WHILE SCATTERED STORMS WILL DEVELOP OVER INTERIOR NE FL DUE TO SEA BREEZE AND OUTFLOW BOUNDARY COLLISIONS. ON SUNDAY THE MID LEVEL HIGH PRESSURE WILL BUILD OVER THE GEORGIA AND THE CAROLINAS ACTING TO SUPPRESS CONVECTION AND HAVE LOWERED POPS TO NEAR 10% FOR SE GA WITH 20-30% FOR INTERIOR NE FL. BEST CHANCE WILL BE BETWEEN HWY 301 AND I-95 AFTER 5 PM. THEN ON MONDAY THE HIGH WILL DRIFT INTO THE ATLANTIC IN RESPONSE TO AN APPROACHING SHORTWAVE TROUGH. CONDITIONS WILL REMAIN SIMILAR WITH SCATTERED AFTN/EVENING SHOWERS/STORMS LAUNCHED ALONG THE SEA BREEZES IN NE FL AND ISOLATED ACTIVITY OAVER THE SUWANNEE RIVER VALLEY INTO SE GA. TEMPERATURES WILL REMAIN IN THE MID 90S PRODUCING HEAT INDICES OF 100 TO 105. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE RIDGE SOUTH OF THE FORECAST AREA WILL SLOWLY WEAKEN MID TO LATE WEEK AS A TROUGH AMPLIFIES OVER THE SOUTHEAST U.S. A DEEP AND MOIST SOUTH TO SOUTHWESTERLY FLOW WILL SET UP WITH PRECIPITABLE WATER INCREASING TO 2 INCHES OR MORE. THIS CORRESPONDS TO INCREASING RAIN CHANCES LATE IN THE WEEK. POPS WILL BE NEAR 30% TUE/WED AND INCREASE TO 50% OR HIGHER THU- SAT. TEMPERATURES WILL BE NEAR CLIMO THROUGH THE WEEK. && .AVIATION... THE COMBINATION OF CONVERGENCE ASSOCIATED WITH THE SURFACE TROUGH AND LIFT PROVIDED BY SEA BREEZE BOUNDARIES WILL LEAD TO ISOLATED TO SCATTERED THUNDERSTORMS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS AFTERNOON AND EARLY EVENING. && .MARINE... BENIGN CONDITIONS EXIST THIS AFTERNOON. THE LIGHT OFFSHORE FLOW WILL SHIFT TO SW NEARSHORE AND SOUTH OFFSHORE LATE AFTERNOON...AND EXPECT ANOTHER NOCTURNAL SURGE. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 96 73 96 / 10 10 10 20 SSI 77 94 77 92 / 10 10 10 20 JAX 72 95 73 94 / 20 30 30 30 SGJ 73 91 74 91 / 20 20 20 20 GNV 71 93 71 93 / 30 30 30 20 OCF 71 93 72 93 / 30 30 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/CHASE/MCALLISTER
Hazardous weather outlook, Jul 7, 4:02 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 402 AM EDT SAT JUL 7 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-081000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 402 AM EDT SAT JUL 7 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...RIVER FLOOD WARNINGS CONTINUE FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND SANTA FE RIVER... .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AND WILL BE ISOLATED ACROSS SOUTHEAST GEORGIA AND SCATTERED ACROSS NORTHEAST FLORIDA. STRONG THUNDERSTORMS WILL BE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE SLOW AND ERRATIC WITH A DRIFT TOWARDS THE NORTHEAST. MINOR TO MODERATE FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE...ST. MARYS AND SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... MAINLY ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED SUNDAY AND MONDAY WITH AN INCREASE TO SCATTERED THUNDERSTORM ACTIVITY FROM TUESDAY THROUGH FRIDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH
In the hours before
Special weather statement, Jul 7, 5:14 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT JUL 7 2012
FLZ035-072145-
GILCHRIST-
514 PM EDT SAT JUL 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
GILCHRIST COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF BELL...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
BELL THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8290 2985 8290 2987 8288 2987 8274
2984 8270 2983 8266 2978 8265 2965 8267
2965 8288 2982 8291
TIME...MOT...LOC 2114Z 180DEG 1KT 2974 8278
CHASESpecial weather statement, Jul 7, 5:22 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 522 PM EDT SAT JUL 7 2012 FLZ033-037-038-072145- FLAGLER-PUTNAM-ST. JOHNS- 522 PM EDT SAT JUL 7 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM...SOUTHERN ST. JOHNS AND EXTREME NORTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM EDT... AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF ORANGE MILLS...OR 4 MILES SOUTHWEST OF HASTINGS...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...EAST PALATKA...ORANGE MILLS...SPUDS AND HASTINGS THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2971 8167 2976 8145 2962 8143 2959 8160 TIME...MOT...LOC 2122Z 166DEG 4KT 2967 8154 CHASE
Special weather statement, Jul 7, 5:38 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT SAT JUL 7 2012
FLZ037-038-072215-
FLAGLER-PUTNAM-
538 PM EDT SAT JUL 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND WESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 615 PM EDT...
AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CRESCENT CITY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CRESCENT
CITY...POMONA PARK...LAKE COMO AND ANDALUSIA THROUGH 615 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2940 8139 2938 8142 2939 8143 2937 8145
2937 8147 2935 8155 2935 8158 2952 8167
2958 8146
TIME...MOT...LOC 2138Z 169DEG 3KT 2944 8150
CHASESpecial weather statement, Jul 7, 5:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT SAT JUL 7 2012
FLZ032-037-038-072215-
CLAY-FLAGLER-PUTNAM-
550 PM EDT SAT JUL 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHEASTERN PUTNAM AND EXTREME NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM EDT...
AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST
OF ORANGE MILLS TO 3 MILES NORTHEAST OF POMONA PARK...MOVING
NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SAN MATEO...POMONA PARK...ORANGE MILLS...LAKE COMO...
EAST PALATKA...SATSUMA...BOSTWICK AND PALATKA THROUGH 615 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2954 8170 2984 8173 2977 8153 2967 8152
2963 8152 2962 8151 2943 8149
TIME...MOT...LOC 2150Z 148DEG 9KT 2972 8163 2954 8157
CHASELocal storm report, Jul 7, 5:59 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 W ANDALUSIA 29.50N 81.56W
07/07/2012 E0.75 INCH PUTNAM FL PUBLIC
PENNY SIZE HAIL REPORTED AT 122 BEHM CIRCLE
&&
AWALKERSpecial weather statement, Jul 7, 6:18 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT SAT JUL 7 2012
FLZ032-037-072245-
CLAY-PUTNAM-
618 PM EDT SAT JUL 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND NORTHEASTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 645 PM EDT...
AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOSTWICK...OR 8 MILES NORTHWEST OF
HASTINGS...MOVING NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 645 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH WILL BE
POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2966 8167 2990 8183 2999 8163 2996 8160
2989 8161 2980 8156 2975 8152 2972 8152
TIME...MOT...LOC 2218Z 154DEG 9KT 2978 8162
ALLENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:14 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jul 7, 5:14 PM EDT | Special Weather Statement | JAX | Gilchrist | 31 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Jul 7, 5:38 PM EDT | Special Weather Statement | JAX | Flagler | 37 min |
| Jul 7, 5:50 PM EDT | Special Weather Statement | JAX | Putnam | 25 min |
| Jul 7, 6:18 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
| Jul 7, 7:05 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Jul 7, 7:15 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jul 7, 7:32 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 43 min |
| Jul 7, 7:46 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.